# SDR ASAA2013020893843

- Difficulty date: February 8, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 20,101 hours, 6,285 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C6660
- Condition: Inoperative
- Location: Ee Bay
- Part time: 20,106 hours, 6,286 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEC LIGHT ILLUMINATED.  ACFT GROUNDED. PERF ELEC LT MSG BITE PROC REF FIM 24-31-TASK 801 FOUND MAIT MSG FOR BATT CHG INOP.  ABLE TO RESET MSG. PERF FIM 24-31 TASK 825 MAIT MSG CLEARED., VEFIRIED TWO GREEN LTS ON AUX BATT CHGR. FAULT DETERMINED TO BE INT GRND VERIFICATION SUCCESSFUL  REF FIM 24-31-TASK 825. PRIOR TO NEXT FLIGHT, ELEC LT ILLUM. PERFORMED BITE ELEC LT REF AMM 24-31-TASK 801 FOUND AUX BATT CHARGER INOP FAULT MSG. R & R THE AUX BATT CHARGER REF MM 24-31-31.  RAN ELEC LT MSG BITE TEST REF FIM 24-31 TASK 801.  VERIFIED NO FAULT LOGGED, OPS CK OK.
